MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 36 +3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via sems-06878076 that an ar-9530s-03 trial split in half when compressed with a hemostat.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9530s-03 batch number: 250140801 was received for investigation.Visual evaluation of the returned device noted it was broken in half into two pieces.Further visual evaluation noted superficial wear and tear with scratches and indentations observed.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 2015.Complaint allegation is confirmed.

Brand Name
UNIVERS REVERS TRIAL 36 +3
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22095963
Report Number1220246-2025-02249
Device Sequence Number8022787
Product Code LXH
UDI-Device Identifier00888867062146
UDI-Public00888867062146
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 36 +3
Device Catalogue NumberAR-9530S-03
Device Lot Number250140801
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date05/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown